# SDR ASOA201201686

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK HAS CORROSION JUST AFT OF FS 424.  REMOVED SEAT TRACK  IAW AMM 53-01-11-000-802.   INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-01-11-400-802.
